MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ NEXCARE¿ WATERPROOF BANDAGES; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE 3M¿ NEXCARE¿ WATERPROOF BANDAGES; TAPE AND BANDAGE, ADHESIVE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Skin Irritation (2076)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product has a 5-year shelf life.The device has been not returned for evaluation, though requested by 3m.Complaint history was reviewed for the last 24-month period for the failure code, product's global sales code of sxj, and reported lot 19016m.No statistical trend was observed.3m will continue to monitor.End of report.
 
Event or Problem Description
The mother of a (b)(6) female reported her daughter applied four of the referenced bandages to her left leg, each application, to cover a rash on the inside thigh.Skin preparation details were not specified.Date(s) and duration of wear was not specified.The mother reported her daughter changed the bandages after showering.Total number of applications was unknown.The mother alleged her daughter had a red, bumpy and "blistery" skin reaction to the bandages.The reaction occurred where the bandage adhesive was in contact with the skin.The mother reported her daughter has no known allergies.The daughter visited a doctor on approximately (b)(6) 2019.The mother reported the doctor stated her daughter had a an "allergic reaction" to the bandages.An unspecified topical medication was prescribed.The daughter discontinued use of the bandages per the doctor's recommendation.The mother reported the affected area was improving with the use of the prescribed medication.
 
Additional Manufacturer Narrative
Updated method, results, and conclusion codes based off analysis findings.The device was received and evaluated.A visual review found no notable damage, defects, or foreign matter.Complaint history was reviewed for the last 24-month period for the failure code, product's global sales code of sxj, and reported lot 19016m.No statistical trend was observed.3m will continue to monitor.

Brand Name
3M¿ NEXCARE¿ WATERPROOF BANDAGES
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway avenue
st. paul MN 55144
MDR Report Key8754458
Report Number2110898-2019-00085
Device Sequence Number19254890
Product Code KGX
UDI-Device Identifier00051131212787
UDI-Public00051131212787
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number432-50
Device Lot Number19016M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age20 YR